Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on Clark’s theorem for $p$-adic convergence
HTML articles powered by AMS MathViewer

by Minoru Setoyanagi PDF
Proc. Amer. Math. Soc. 125 (1997), 717-721 Request permission

Abstract:

We must read Clark’s statement under the hypothesis that the negative of each zero of the indicial polynomial is non-Liouville. In this note we shall give the example for which under the original hypothesis the statement does not hold.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 12H25, 11S80, 34G05
  • Retrieve articles in all journals with MSC (1991): 12H25, 11S80, 34G05
Additional Information
  • Minoru Setoyanagi
  • Affiliation: Maizuru National College of Technology, 234 Shiraya, Maizuru, Kyoto 625, Japan
  • Email: set@maizuru-ct.ac.jp
  • Received by editor(s): October 8, 1995
  • Communicated by: Dennis A. Hejhal
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 717-721
  • MSC (1991): Primary 12H25; Secondary 11S80, 34G05
  • DOI: https://doi.org/10.1090/S0002-9939-97-03983-X
  • MathSciNet review: 1402887